The Pell Sequence of Order K, Multinomial Coefficients, and Probability
Μαθηματική Επιθεώρηση, Tome 22 (1981), pp. 74-84
Cet article a éte moissonné depuis la source Hellenic Digital Mathematics Library
@article{MR_1981_22_a4,
author = {Andreas N. Philippou and George N. Philippou},
title = {The {Pell} {Sequence} of {Order} {K,} {Multinomial} {Coefficients,} and {Probability}},
journal = {M\ensuremath{\alpha}\ensuremath{\theta}\ensuremath{\eta}\ensuremath{\mu}\ensuremath{\alpha}\ensuremath{\tau}\ensuremath{\iota}\ensuremath{\kappa}\ensuremath{\acute\eta} E\ensuremath{\pi}\ensuremath{\iota}\ensuremath{\theta}\ensuremath{\varepsilon}\ensuremath{\acute\omega}\ensuremath{\rho}\ensuremath{\eta}\ensuremath{\sigma}\ensuremath{\eta}},
pages = {74--84},
year = {1981},
volume = {22},
language = {gr},
url = {http://geodesic.mathdoc.fr/item/MR_1981_22_a4/}
}
Andreas N. Philippou; George N. Philippou. The Pell Sequence of Order K, Multinomial Coefficients, and Probability. Μαθηματική Επιθεώρηση, Tome 22 (1981), pp. 74-84. http://geodesic.mathdoc.fr/item/MR_1981_22_a4/